MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +6; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 9/10 COCR HEAD 28MM +6; SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 152190060
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed via tha (date of implant was unknown).After the primary surgery, the patient complained the pain, and visited to the hospital.It was reported that the revision surgery was performed on (b)(6) 2018 by replacing to another manufacturer¿s implants.During the surgery, the surgeon noticed that the head easily detached by hand, and the head trial was not fixed at all.No further information was provided by the hospital.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9/10 COCR HEAD 28MM +6
Common Device Name
SMALL TAPER (9/10) FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8 DT
UK  LS11 8 DT
MDR Report Key7391815
Report Number1818910-2018-56558
Device Sequence Number11049329
Product Code JDI
UDI-Device Identifier10603295276654
UDI-Public10603295276654
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number152190060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2018
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer04/04/2018
09/27/2018
Initial Report FDA Received Date04/03/2018
Supplement Report FDA Received Date04/05/2018
09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;